# SDR SWAA2023050121875

- Difficulty date: March 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2023-219696<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[02] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] RII ITEM  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 129.50 LT HORIZONTAL STAB IAW SRM B737-700 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1. SEE INDIVIDUAL SIGN OFF BELOW
